# SDR WGEA200800012

- Difficulty date: January 24, 2008
- Submitted: January 27, 2008
- Operation: Air carrier
- Aircraft: N153DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000072
- Aircraft time: 31 hours, 35 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: EM411513
- Part serial: 311
- Condition: Defective
- Location: Lt Mlg
- Part time: 31 hours, 35 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"LANDING GEAR FAIL" CAS MESSAGE DISPLAYED IN FLIGHT AFTER GEAR RETRACTION.  LEFT MAIN GEAR INDICATED UNSAFE AFTER SELECTING GEAR HANDLE DOWN, THREE GREEN INDICATED (GEAR DOWN), LANDING UNEVENTFUL.  DAYJET WORK ORDER 1218, NRI 1.  TROUBLESHOT LANDING GEAR FOUND LEFT MLG ACTUATOR DEFECTIVE.  REMOVED AND REPLACED LEFT MLG ACTUATOR WITH NEW UNIT IAW EA 500 AMM 32-30-20.  PERFORMED ALL OPERATIONAL CHECKS OF LANDING GEAR SYSTEM IAW EA 500 AMM 32-30-00.  ALL SYSTEM CHECK WERE SATISFACTORY WITH NO DEFECTS NOTED.
